MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer with technical assistance and a quote for repair.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their device would not complete a boot cycle.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control further evaluated the customer¿s device and determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.The customer has received a loaner unit until a permanent solution is identified.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8751043
Report Number0003015876-2019-01131
Device Sequence Number1998975
Product Code MKJ
UDI-Device Identifier00883873979105
UDI-Public00883873979105
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1